# SDR AU510002221

- Difficulty date: August 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE3312
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 8945682
- Condition: Cracked
- Location: Lt Eng Fuel
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LT ENGINE FUEL PIPE LOCATED BETWEEN THE START PRESSURE REGULATOR AND THE FUEL FLOW TRANSMITTER CRACKED AND LEAKING.
